# SDR IXXA20161130175

- Difficulty date: October 18, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 643-665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED UNDER DOME NUT SPACER AT BS 658 STRINGER 29L. REMOVED & REPLACED THE STRINGER IAW SRM  53-00-03 AND 47224REA25.
